# SDR SWIA201540609

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP DENTED ABOVE UPPER RIB, VISIBLE FROM EXTERIOR, MARKED, C-CHECK.  EVALUATED DENT ON PAX DOOR VENT FLAP DOOR CAUSED BY BREAKER CABLE RUBBING INNER SURFACE.  A DENT IS ACCEPTABLE IN THIS AREA. THE DENT HAS NO SHARP CREASES AND IS WITHIN LIMITS REF REO.
